# SDR 96ZZZX4820

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4598J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30475
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine Lower Lt
- Part time: 2,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT WAS CRACKED AT THE CROSS-OVER TUBE AT THE LOWER LEFT SIDE OF MOUNT.  MOUNT HAD BEEN PREVIOUSLY REPAIRED IN A DIFFERENT LOCATION.
